Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of bilateral operator weighted shifts being Cowen-Douglas operators

Authors: You Qing Ji, Juexian Li and Yihua Yang
Journal: Proc. Amer. Math. Soc. 129 (2001), 3205-3210
MSC (2000): Primary 47B10, 47B37
Published electronically: May 21, 2001
MathSciNet review: 1844994
Full-text PDF

Abstract | References | Similar Articles | Additional Information


It is characterized when a bilateral operator weighted shift is a Cowen-Douglas operator.

References [Enhancements On Off] (What's this?)

  • [1] M. J. Cowen and R. G. Douglas, Complex geometry and operator theory, Acta Math., 141(1978), 187-261. MR 80f:47012
  • [2] R. Gellar, Operators commuting with a weighted shift, Proc. Amer. Math. Soc., 23(1969), 538-545. MR 41:4277a
  • [3] C. Jiang and Z. Wang, Strongly irreducible operators on Hilbert space, Pitman Res. Notes Math. 389, Longman Sci. Tech., Harlow, Essex, 1998. MR 2000c:47033
  • [4] A. Lambert, Unitary equivalence and reducibility of invertibly weighted shifts, Bull Austral. Math. Soc., 5(1971), 157-173. MR 45:4196
  • [5] J. Li, Y. Ji and S. Sun, The essential spectrum and Banach reducibility of operator weighted shifts (in Chinese), it to appear in Acta Math. Sinica.
  • [6] A. L. Shields, Weighted shift operators and analytic function theory, Math. Surveys, Vol. 13, Amer. Math. Soc., Providence, RI, 1974, 49-128. MR 50:14341

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B10, 47B37

Retrieve articles in all journals with MSC (2000): 47B10, 47B37

Additional Information

You Qing Ji
Affiliation: Department of Mathematics, Jilin University, Changchun 130012, People’s Republic of China

Juexian Li
Affiliation: Department of Mathematics, Liaoning University, Shenyang 110036, People’s Republic of China

Yihua Yang
Affiliation: Changchun Arts and Science College for Adults, Changchun 130000, People’s Republic of China

Keywords: Bilateral operator weighted shift, Cowen-Douglas operator
Received by editor(s): November 1, 1999
Published electronically: May 21, 2001
Additional Notes: The first author was supported by the National Natural Science Foundation of China (19901011).
The second author was supported by NEF of Liaoning Education Commission of China.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society